# SDR QXEA200400576

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,081 hours, 7,824 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER EXIT OUTLET CRACK AT BOTH FORWARD LOWER CORNERS.  REPAIRED IAW EA 6-79-29 AND RD 84-74-004.
